# SDR SWIA200413822

- Difficulty date: September 19, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 583 hours, 567 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF CONFIG TRIM WITH TAKEOFF CONFIG OK RUDDER TRIM.  REMOVED AND REPLACED RUDDER TRIM PANEL, OPERATIONAL CHECKS GOOD IAW 27-21-00.
